Bivariate Hermite interpolation on the exponential curve

  • Van Manh PhungEmail author
  • Van Long Tang


We study Hermite interpolation problems on the exponential curve \(y=e^x\) in \(\mathbb {R}^2\). We construct some kind of regular Hermite interpolation schemes and investigate continuity properties of interpolation polynomials with respect to interpolation conditions.


Hermite interpolation Exponential curve Mean-value interpolation 

Mathematics Subject Classification

41A05 41A63 



We are grateful to an anonymous referee for his/her constructive comments. This paper has been partially done during a visit of the first named author at the Institute de Mathématiques de Toulouse in 2017. He wishes to thank this institution, LIA-Formath Vietnam and Prof. Jean-Paul Calvi for financial support and warm hospitality. This research is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under Grant Number 101.02-2017.306.


  1. 1.
    T. Bloom, J.-P. Calvi, A continuity property of mulivariate Lagrange interpolation. Math. Comp. 66, 1561–1577 (1997)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    B. Bojanov, H.A. Hakopian, A. Sahakian, Spline Functions and Multivariate Interpolations (Springer-Verlag, Berlin, 1993)CrossRefzbMATHGoogle Scholar
  3. 3.
    B. Bojanov, Y. Xu, On a Hermite interpolation by polynomials of two variables. SIAM J. Numer. Anal. 39, 1780–1793 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    B. Bojanov, Y. Xu, On polynomial interpolation of twovariables. J. Approx. Theory 120, 267–282 (2003)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    B. Bojanov., Interpolation and integration based on averaged values, Approximation and probability, 25–47, Banach Center Publ., 72, Polish Acad. Sci. Inst. Math., Warsaw (2006)Google Scholar
  6. 6.
    L. Bos, On certain configurations of points in \(\mathbb{R}^n\) which are unisolvent for polynomial interpolation. J. Approx. Theory 64, 271–280 (1991)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    L. Bos, J.-P. Calvi, Multipoint Taylor interpolation. Calcolo 45, 35–51 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    L. Bos, J.-P. Calvi, Taylorian points of an algebraic curve and bivariate Hermite interpolation. Ann. Scuola Norm. Sup. Pisa Cl. Sci 7, 545–577 (2008)MathSciNetzbMATHGoogle Scholar
  9. 9.
    J.-P. Calvi, V.M. Phung, On the continuity of multivariate Lagrange interpolation at natural lattices. L.M.S. J. Comp. Math. 6, 45–60 (2013)MathSciNetzbMATHGoogle Scholar
  10. 10.
    J.-P. Calvi, V.M. Phung, Can we define Taylor polynomials on algebraic curves? Ann. Polon. Math. 118, 1–24 (2016)MathSciNetzbMATHGoogle Scholar
  11. 11.
    M. Gasca, T. Sauer, On bivariate Hermite interpolation with minimal degree polynomials. SIAM J. Numer. Anal. 37, 772–798 (2000)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    A. Kroó, A note on bivariate Lagrange interpolation on algebraic curves. Studia Sci. Math. Hungar. 38, 261–266 (2001)MathSciNetzbMATHGoogle Scholar
  13. 13.
    V.M. Phung, Hermite interpolation with symmetric polynomials. Numer. Algorithms 76, 709–725 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    V.M. Phung, Polynomial interpolation in \(\mathbb{R}^2\) and on the unit sphere in \(\mathbb{R}^3\). Acta Math. Hungar. 153, 289–317 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    V.M. Phung, Interpolation polynomials of Hermite types based on Radon projectors in two directions. J. Math. Anal. Appl. 454, 481–510 (2017)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Akadémiai Kiadó, Budapest, Hungary 2018

Authors and Affiliations

  1. 1.Department of MathematicsHanoi National University of EducationCau GiayVietnam

Personalised recommendations